Advanced Search
Article Contents
Article Contents

Young towers for product systems

Abstract Related Papers Cited by
  • We show that the direct product of maps with Young towers admits a Young tower whose return times decay at a rate which is bounded above by the slowest of the rates of decay of the return times of the component maps. An application of this result, together with other results in the literature, yields various statistical properties for the direct product of various classes of systems, including Lorenz-like maps, multimodal maps, piecewise $C^2$ interval maps with critical points and singularities, Hénon maps and partially hyperbolic systems.
    Mathematics Subject Classification: Primary: 37A05, 37A25.


    \begin{equation} \\ \end{equation}
  • [1]

    J. F. Alves, C. Dias and S. Luzzatto, Geometry of expanding absolutely continuous invariant measures and the liftability problem, Ann. Inst. Henri Poincaré, Analyse Non Linéaire, 30 (2013), 101-120.doi: 10.1016/j.anihpc.2012.06.004.


    J. F. Alves, J. M. Freitas, S. Luzzatto and S. Vaienti, From rates of mixing to recurrence times via large deviations, Advances in Mathematics, 228 (2011), 1203-1236.doi: 10.1016/j.aim.2011.06.014.


    J. F. Alves and X. Li, Gibbs-Markov-Young structure with (stretched) exponential recurrence times for partially hyperbolic attractors, Adv. Math., 279 (2015), 405-437.doi: 10.1016/j.aim.2015.02.017.


    J. F. Alves, S. Luzzatto and V. Pinheiro, Markov structures and decay of correlations for non-uniformly expanding dynamical systems, Ann. Inst. Henri Poincaré, Analyse Non Linéaire, 22 (2005), 817-839.doi: 10.1016/j.anihpc.2004.12.002.


    J. F. Alves and V. Pinheiro, Slow rates of mixing for dynamical systems with hyperbolic structures, J. Stat. Phys., 131 (2008), 505-534.doi: 10.1007/s10955-008-9482-6.


    J. F. Alves and D. Schnellmann, Ergodic properties of Viana-like maps with singularities in the base dynamics, Proceedings of the AMS, 141 (2013), 3943-3955.doi: 10.1090/S0002-9939-2013-11680-1.


    A. Avez, Propriétés ergodiques des endomorphisms dilatants des variétés compactes, C.R. Acad. Sci. Paris Sér. A-B, 266 (1968), 610-612.


    V. Baladi, Positive Transfer Operators and Decay of Correlations, World Scientific, 2000.doi: 10.1142/9789812813633.


    V. Baladi and S. Gouëzel, Stretched exponential bounds for the correlations of the Viana-Alves skew products, Second Workshop on Dynamics and Randomness, Universidad de Chile, 2002.


    M. Benedicks and L. Carleson, The dynamics of the Hénon map, Ann. Math., 122 (1985), 1-25.doi: 10.2307/1971367.


    M. Benedicks and L.-S. Young, Sinai-Bowen-Ruelle measures for certain Hénon maps, Invent. Math., 112 (1993), 541-576.doi: 10.1007/BF01232446.


    V. I. Bogachev, Measure Theory, Vol. 1, Springer, 2006.


    R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Springer Lecture Notes in Math., 1975.


    H. Bruin, S. Luzzatto and S. van Strien, Decay of correlations in one-dimensional dynamics, Annales de l'ENS, 36 (2003), 621-646.doi: 10.1016/S0012-9593(03)00025-9.


    J. Buzzi and V. Maume-Deschamps, Decay of correlations on towers with non-Hölder Jacobian and non-exponential return time, Discrete and Continuous Dynam. Systems, 12 (2005), 639-656.doi: 10.3934/dcds.2005.12.639.


    J. Buzzi, O. Sester and M. Tsujii, Weakly expanding skew-products of quadratic maps, Ergod. Th. Dynam. Syst., 23 (2003), 1401-1414.doi: 10.1017/S0143385702001694.


    N. Chernov, Statistical properties of piecewise smooth hyperbolic systems in high dimensions, Discrete and Continuous Dynam. Systems, 5 (1999), 425-448.doi: 10.3934/dcds.1999.5.425.


    N. Chernov, Decay of correlations and dispersing billiards, J. Stat. Phys., 94 (1999), 513-556.doi: 10.1023/A:1004581304939.


    N. Chernov and R. Markarian, Chaotic Billiards, Mathematical Surveys and Monographs, Vol. 127, Amer. Math. Soc., Providence, RI, 2006.doi: 10.1090/surv/127.


    K. Diaz-Ordaz, Decay of correlations for non-Hölder observables for one-dimensional expanding Lorenz-Like maps, Discrete and Continuous Dynam. Systems, 15 (2006), 159-176.doi: 10.3934/dcds.2006.15.159.


    K. Diaz-Ordaz, M. P. Holland and S. Luzzatto, Statistical properties of one-dimensional maps with critical points and singularities, Stochastics and Dynamics, 6 (2006), 423-458.doi: 10.1142/S0219493706001852.


    S. Gouëzel, Decay of correlations for nonuniformly expanding systems, Bull. Soc. Math. France, 134 (2006), 1-31.


    F. Hofbauer and G. Keller, Ergodic properties of invariant measures for piecewise monotonic transformations, Math. Z., 180 (1982), 119-140.doi: 10.1007/BF01215004.


    M. Holland, Slowly mixing systems and intermittency maps, Ergodic theory and Dynamical Systems, 25 (2004), 133-159.doi: 10.1017/S0143385704000343.


    H. Hu, Decay of correlations for piecewise smooth maps with indifferent fixed points, Ergodic theory and Dynamical Systems, 24 (2004), 495-524.doi: 10.1017/S0143385703000671.


    G. Keller and T. Nowicki, Spectral theory, zeta functions and the distributions of points for Collet-Eckman maps, Comm. Math. Phys., 149 (1992), 31-69.doi: 10.1007/BF02096623.


    A. Lasota and J. A. Yorke, On the existence of invariant measures for piecewise monotonic transformations, Transactions of The AMS, 186 (1973), 481-488.doi: 10.1090/S0002-9947-1973-0335758-1.


    C. Liverani, Decay of correlations, Annals Math., 142 (1995), 239-301.doi: 10.2307/2118636.


    C. Liverani, Multidimensional expanding maps with singularities: A pedestrian approach, Ergodic Theory and Dynamical Systems, 33 (2013), 168-182.doi: 10.1017/S0143385711000939.


    A. Lopes, Entropy and large deviations, Nonlinearity, 3 (1990), 527-546.doi: 10.1088/0951-7715/3/2/013.


    S. Luzzatto, Stochastic-like Behaviour in Non-Uniformly Expanding Maps, Handbook of Dynamical Systems Vol. 1B, Elsevier, 2006.doi: 10.1016/S1874-575X(06)80028-7.


    S. Luzzatto and I. Melbourne, Statistical properties and decay of correlations for interval maps with critical points and singularities, Commun. Math. Phys., 320 (2013), 21-35.doi: 10.1007/s00220-013-1709-y.


    V. Lynch, Non-uniformly Expanding Dynamical Systems and Decay of Correlations for Non-Hölder Continuous Observables, Ph.D thesis, University of Warwick, 2003.


    V. Lynch, Decay of correlations for non-Hölder observables, Discrete and Continuous Dynam. Systems, 16 (2006), 19-46.doi: 10.3934/dcds.2006.16.19.


    I. Melbourne and M. Nicol, Large deviations for nonuniformly hyperbolic systems, Transactions of AMS, 360 (2008), 6661-6676.doi: 10.1090/S0002-9947-08-04520-0.


    I. Melbourne and M. Nicol, Almost sure invariance principle for nonuniformly hyperbolic systems, Commun. Math. Phys., 260 (2005), 131-146.doi: 10.1007/s00220-005-1407-5.


    P. Natalini and B. Palumbo, Inequalities for the Incomplete Gamma function, Mathematical Inequalities & Applications, 3 (2000), 69-77.doi: 10.7153/mia-03-08.


    T. Nowicki and S. van Strien, Absolutely continuous invariant measures for $C^2$ unimodal maps satisfying the Collet-Eckmann conditions, Invent. Math., 93 (1988), 619-635.doi: 10.1007/BF01410202.


    V. Pinheiro, Expanding Measures, Ann. Inst. Henri Poincaré, Analyse Non Linéaire, 28 (2011), 889-939.doi: 10.1016/j.anihpc.2011.07.001.


    M. Pollicott and M. Yuri, Statistical properties of maps with indifferent periodic points, Commun. Math. Phys., 217 (2001), 503-520.doi: 10.1007/s002200100368.


    D. Ruelle, A measure associated with Axiom A attractors, Amer. J. Math., 98 (1976), 619-654.doi: 10.2307/2373810.


    Y. Sinai, Gibbs measures in ergodic theory, Russ. Math. Surveys, 27 (1972), 21-64.


    Y. Sinai, Dynamical systems with elastic reflections, Ergodic properties of dispersing billiards, Russ. Math. Surveys, 25 (1970), 141-192.


    T. Tao and V. H. Vu, Additive Combinatorics, Cambridge studies in advanced mathematics, 105, Cambridge University Press, Cambridge, 2006.doi: 10.1017/CBO9780511755149.


    D. Thomine, A spectral gap for transfer operators of piecewise expanding maps, Discrete and continuous time Dynam. Systems, 30 (2011), 917-944.doi: 10.3934/dcds.2011.30.917.


    L.-S. Young, Decay of correlations for certain quadratic maps, Comm. Math. Phys., 146 (1992), 123-138.doi: 10.1007/BF02099211.


    L.-S. Young, Statistical properties of dynamical systems with some hyperbolicity, Ann. Math., 147 (1998), 585-650.doi: 10.2307/120960.


    L.-S. Young, Recurrence times and rates of mixing, Israel J. Math., 110 (1999), 153-188.doi: 10.1007/BF02808180.

  • 加载中

Article Metrics

HTML views() PDF downloads(51) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint